# SDR SWIA201229111

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 29,991 hours, 25,107 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Binding
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS FEEL JAMMED FOR 2 TO 3 SECONDS AFTER AUTO-PILOT IS DISCONNECTED IN-FLIGHT.  (FLT 5552)  REPLACED THE AILERON SERVO. P/N  622-4404-101, S/N OFF 46YG.
